Reply To: Peptide Follistatin 344 and having pains
Written by Howestrin5 on . Posted in
Since I see that nobody answered my questions I would like to update here in my question whether or not are muscle injections that feel like a bruise are common for newbies like me when injecting it? someone please help. I have injected approximately 0.3 ml (as I said, I’m new to all of this and I obviously haven’t started with a big dosage as 0.3 ml it is not too much) and I have used an alcohol swap as well before to wipe it and I have also used the vial top either, after that I have massaged the area a little bit and I have wiped with the swap once again. As I said, I might be a bit paranoid, I understand, but it is always safe than sorry so please help. I am not very sure, by the way, how good this mixing water is so anything in this matter would be deeply appreciated as well.
Also, if this helps anything I can mention here that the area is very slightly reddish as well and so, you can notice a slightly difference in the skin color as well, not too big, but you can still notice it.
Also was wondering, so please help if possible, if an abscess it is possible from peptide injections into a muscle? Please help with anything about these kind of stuff. Also was wondering: if I am getting one from my very first muscle injection ever, do you think that this would put me off from the injections forever? I mean, I am not sure how these things go and any response might be helpful.
Also, one last question to ask here… with the real steroids, it is there pain for a few days when the newbies are using them? once again, anything can be helpful for me so please, any responses would be appreciated. Thanks in advance for everything, I appreciate it all a lot!